# SDR 2008UALA04124

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 24,724 hours, 10,162 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MR35114234
- Condition: Leaking
- Location: 1st Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OBS MASK, LEAKS.  *S/D*  HARNESS NOT INFLATING/LEAKING.  REPLACED 1ST OBS MASK, OPS CHECKED OK.
